# SDR DXTA200802824

- Difficulty date: February 3, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 4,255 hours, 3,400 cycles
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Part number: 305257101
- Condition: Leaking
- Location: Rt Engine
- Part time: 4,255 hours, 3,400 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RT ENGINE ITT CLIMBED TO 700 DEG WHERE AS LT ENGINE STABILILZED AT 650 DEG ABORTED TO ROLL.  CONFIRMED RT ENGINE TO GO UP TO 700 DEGREES AND T/O POWER.  PERFORMED ALL ELECTRICAL CHECKS TO DETERMINE NR2 ITT INDICATION SYSTEM IS READING TRUE ITT.  INSTALLED ALL NEW BLEED AIR LINE GASKETS, SEALS, AND BELLOWS.  PERFORMED ENGINE RUNS AT T/O POWER, NO BLEED AIR LEAKS NOTICED.  PERFORMED 5 POINT PWR RUNS, UNCAPPED N1 91.5 PERCENT, 700 ITT, 99.2 PERCENT N2.  ALL PARAMETERS WITHIN LIMITS AT THIS TIME IAW MM CHAP 5-10-00, 77-20-00, 77-20-00, 75-30-01, 75-00-00 AND MM CHAP 36-12-01.
